Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 18, NWS Green Bay, WI

December 16, 2015

NWS Green Bay, WI issued this gale warning at Dec 16, 2015, 8:12 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 16, 2015, 8:12 AM CST (14:12 UTC)
Expired
Dec 16, 2015, 8:48 PM CST
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WHUS73 KGRB 161412
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
812 AM CST WED DEC 16 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY THROUGH THURSDAY
AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN TODAY...

.A STRONG STORM SYSTEM WILL MOVE INTO MINNESOTA TODAY... THEN
INTO NORTHERN LAKE SUPERIOR TONIGHT. GUSTY SOUTHEAST TO SOUTH
WINDS ARE EXPECTED TODAY...WITH WINDS VEERING TO THE SOUTHWEST
AND WEST TONIGHT INTO THURSDAY. LARGE WAVES WILL BUILD...
ESPECIALLY ON LAKE MICHIGAN TODAY. GALE FORCE GUSTS ARE EXPECTED
AT TIMES ON LAKE MICHIGAN INTO TONIGHT.

LMZ541>543-162215-
/O.UPG.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/
/O.NEW.KGRB.GL.W.0018.151216T1412Z-151217T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
812 AM CST WED DEC 16 2015

...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST INCREASING TO 30 KTS TODAY. WINDS VEERING TO
  THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. GALE FORCE
  GUSTS TO 40 KTS THROUGH THIS EVENING...AND INFREQUENT GUSTS UP
  TO 35 KTS INTO EARLY THURSDAY MORNING.

* WAVES...BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-162215-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
812 AM CST WED DEC 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS TODAY. WINDS
  VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING.
  POTENTIALLY AN INFREQUENT GUST TO 35 KTS THROUGH EARLY THURSDAY
  MORNING.

* WAVES...BUILDING TO 3 TO 5 FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
698 
WHUS73 KGRB 161546
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 AM CST WED DEC 16 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY THROUGH THURSDAY
AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN TODAY...

.A STRONG STORM SYSTEM WILL MOVE INTO MINNESOTA TODAY... THEN
INTO NORTHERN LAKE SUPERIOR TONIGHT. GUSTY SOUTHEAST TO SOUTH
WINDS ARE EXPECTED TODAY...WITH WINDS VEERING TO THE SOUTHWEST
AND WEST TONIGHT INTO THURSDAY. LARGE WAVES WILL BUILD...
ESPECIALLY ON LAKE MICHIGAN TODAY. GALE FORCE GUSTS ARE EXPECTED
AT TIMES ON LAKE MICHIGAN INTO TONIGHT.

LMZ541>543-170000-
/O.CON.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
946 AM CST WED DEC 16 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WINDS...SOUTHEAST INCREASING TO 30 KTS TODAY. WINDS VEERING TO 
  THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. GALE FORCE 
  GUSTS TO 40 KTS THROUGH THIS EVENING...AND INFREQUENT GUSTS UP 
  TO 35 KTS INTO EARLY THURSDAY MORNING. 

* WAVES...BUILDING TO 6 TO 10 FT ON LAKE MICHIGAN TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-170000-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
946 AM CST WED DEC 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS...SOUTHEAST INCREASING TO 15 TO 25 KTS TODAY. WINDS 
  VEERING TO THE SOUTHWEST TONIGHT THEN WEST THURSDAY MORNING. 
  POTENTIALLY AN INFREQUENT GUST TO 35 KTS THROUGH EARLY 
  THURSDAY MORNING. 

* WAVES...BUILDING TO 3 TO 5 FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
368 
WHUS73 KGRB 162127
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CST WED DEC 16 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY
AFTERNOON WITH GALE FORCE GUSTS EXPECTED ON LAKE MICHIGAN THROUGH
THIS EVENING...

.A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN LAKE SUPERIOR
TONIGHT. GUSTY SOUTHEAST TO SOUTH WINDS ARE EXPECTED LATE THIS
AFTERNOON...WITH WINDS VEERING TO THE SOUTHWEST AND WEST TONIGHT
INTO THURSDAY. LARGE WAVES WILL CONTINUE...ESPECIALLY ON LAKE
MICHIGAN. GALE FORCE GUSTS ARE EXPECTED AT TIMES ON LAKE MICHIGAN
INTO TONIGHT.

LMZ541>543-170300-
/O.CON.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 PM CST WED DEC 16 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WINDS...SOUTHEAST TO SOUTH TO 30 KTS LATE THIS AFTERNOON. WINDS
  VEERING TO THE SOUTHWEST BY EARLY EVENING THEN WEST THURSDAY
  MORNING. GALE FORCE GUSTS TO 40 KTS THROUGH THIS EVENING...AND
  INFREQUENT GUSTS UP TO 35 KTS INTO EARLY THURSDAY MORNING.

* WAVES...6 TO 10 FT SUBSIDING TO 4 TO 7 FT AFTER MIDNIGHT INTO
  THURSDAY MORNING...THEN TO 2 TO 4 FT THURSDAY AFTERNOON.

* A SMALL CRAFT ADVISORY WILL BE ISSUED ONCE THE GALE WARNING
  EXPIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-170530-
/O.CON.KGRB.SC.Y.0091.000000T0000Z-151217T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
327 PM CST WED DEC 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
THURSDAY...

* WINDS...SOUTHEAST TO SOUTH TO 30 KTS LATE THIS AFTERNOON. WINDS
  VEERING TO THE SOUTHWEST BY EARLY EVENING THEN WEST THURSDAY
  MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY
  MORNING.

* WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
235 
WHUS73 KGRB 170248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CST WED DEC 16 2015

...GUSTY WINDS AND LARGE WAVES TO CONTINUE INTO FRIDAY...

.A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN LAKE SUPERIOR
TONIGHT AND INTO HUDSON BAY FRIDAY AFTERNOON. GUSTY SOUTHWEST AND
WEST WILL CONTINUE THROUGH FRIDAY AS THE PRESSURE GRADIENT REMAINS
TIGHT OVER THE REGION. LARGE WAVES WILL CONTINUE...ESPECIALLY ON
LAKE MICHIGAN...THROUGH THURSDAY MORNING.

LMZ541>543-171100-
/O.CAN.KGRB.GL.W.0018.000000T0000Z-151217T0300Z/
/O.EXB.KGRB.SC.Y.0091.000000T0000Z-151218T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
848 PM CST WED DEC 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST TO 30 KTS. WINDS VEERING TO THE WEST THURSDAY
  MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY
  MORNING.

* WAVES...5 TO 8 FT TONIGHT...SUBSIDING TO 2 TO 4 FT ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-171100-
/O.EXT.KGRB.SC.Y.0091.000000T0000Z-151218T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
848 PM CST WED DEC 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTHWEST TO 30 KTS. WINDS VEERING TO THE WEST THURSDAY
  MORNING. INFREQUENT GUSTS TO 35 KTS THROUGH EARLY THURSDAY
  MORNING.

* WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 16, 5:40 AM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Dec 16, 5:40 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
540 AM CST WED DEC 16 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 326 AM CST WED DEC 16 2015

PRECIPITATION TYPE WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING
ACROSS NORTH CENTRAL AND NORTHERN PORTIONS OF CENTRAL WISCONSIN AS
WARM AIR LIFTS NORTH AHEAD OF APPROACHING LOW PRESSURE SYSTEM
DEVELOPING OVER THE CENTRAL PLAINS. SOME MID LEVEL WARM AIR IS
CAUSING SOME OF OF THE SNOW TO PARTIALLY MELT AND FALL AS
SLEET...WHILE OVERALL WARMING IS LEADING TO COMPLETE MELTING WITH
FREEZING RAIN OVER LOCATIONS THAT ARE BELOW FREEZING. IN ADDITION
THERE IS ALSO SNOW IN THE MIX GIVEN THE COLDER UPPER LEVELS. THIS
WINTRY MIX WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING UNTIL
WARMER AIR LIFTS NORTH...CAUSING THE PRECIPITATION TO EVENTUALLY
CHANGE OVER TO ALL RAIN LATER THIS MORNING. ALTHOUGH THIS WILL
CERTAINLY BE A NUISANCE...IT DOES NOT APPEAR TO BE HEAVY AND
WIDESPREAD ENOUGH TO ISSUE ANY HEADLINES. THEREFORE WILL STICK
WITH THE SPECIAL WEATHER STATEMENTS TO HANDLE THE WINTRY MIX EARLY
THIS MORNING.

UPSTREAM OBSERVATIONS SHOW A FAIRLY SUBSTANTIAL AREA OF RAIN
SHOWERS DEVELOPING OVER THE UPPER MISSISSIPPI VALLEY...FORECAST
TO TRACK EAST THROUGH NORTHEAST WISCONSIN DURING THE DAYTIME
HOURS. THE NWP MODELS ARE IN FAIRLY GOOD AGREEMENT IN BRINGING
THIS SLUG THROUGH LATER THIS MORNING AND INTO THE EARLY AFTERNOON
HOURS. THIS BATCH OF RAIN WILL NOT BE AS NEARLY PROLIFIC AS THE
LAST ROUND DURING THE WEEKEND...WITH TOTALS EXPECTED TO BE BELOW
ONE HALF OF AN INCH. THAT BEING SAID...THE ADDITIONAL RAIN COULD
PUSH RIVERS UP A BIT TODAY...ALTHOUGH THE IMPACT IS NOT EXPECTED
TO BE AS SIGNIFICANT AS THE PREVIOUS RAIN EVENT. GIVEN THE MODEL
CONTINUITY WILL RAISE POPS TO CATEGORICAL FOR THESE SHOWERS TODAY.
DESPITE ABUNDANT CLOUD COVER AND RAIN SHOWERS...LOW LEVEL WARM AIR
ADVECTION WILL ALLOW HIGHS TO THE UPPER 30S ACROSS NORTH CENTRAL
WISCONSIN...WITH HIGHS IN THE MIDDLE 40S ACROSS EAST CENTRAL
WISCONSIN.

ONCE THIS AREA OF RAIN TRACKS THROUGH THE AREA...A SUBSTANTIAL DRY
SLOT WILL LIFT INTO THE AREA AS AN OCCLUDED FRONT MAKES ITS WAY
THROUGH THE WESTERN GREAT LAKES DURING THE LATE AFTERNOON AND
EARLY EVENING HOURS. THIS WILL USHER IN A FAIRLY COLD AIRMASS AS
LINGERING RAIN SHOWERS CHANGE OVER TO ALL SNOW WITH THE BEST
CHANCES ACROSS THE NORTHERN CWA WHERE WRAP AROUND MOISTURE WILL BE
IN PLAY BEHIND THE DEPARTING LOW. THE AMOUNT OF MOISTURE WILL BE
FAIRLY LIMITED...THEREFORE SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE
MORE THAN A FEW TENTHS OF AN INCH...IF THAT...MAINLY ACROSS THE
NORTH. THE COLDER AIR WILL DROP NIGHTTIME LOWS DOWN INTO THE 20S
ACROSS THE REGION LATE TONIGHT...WITH AROUND 30 DEGREES EXPECTED
NEAR THE GREAT LAKES.

CLOUD COVER AND LINGERING FLURRIES ARE POSSIBLE ACROSS THE NORTH
ON THURSDAY AS THE LOW CONTINUES TO LIFT NORTH. HOWEVER THE
CYCLONIC FLOW WILL CONTINUE TO PROVIDE ABUNDANT CLOUD COVER
ACROSS THE WESTERN GREAT LAKES. HIGH TEMPERATURES ON THURSDAY WILL
FEEL MUCH COLDER THAN TEMPERATURES EXPERIENCED FOR MOST OF
DECEMBER...WITH HIGHS LIMITED TO THE MIDDLE TO UPPER 20S ACROSS
NORTH CENTRAL WISCONSIN...WITH LOW 30S EXPECTED ACROSS EAST
CENTRAL WISCONSIN. DESPITE THESE MUCH COLDER TEMPERATURES...HIGHS
WILL STILL BE AT OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 326 AM CST WED DEC 16 2015

A SPLIT BUT FAIRLY PROGRESSIVE FLOW WILL BE PRESENT ACROSS NORTH
AMERICA OVER THE NEXT WEEK.  MODELS REMAIN IN GOOD AGREEMENT WITH
THE PROGRESSION OF AN UPPER TROUGH THU NIGHT THRU FRI NIGHT. DETAILS
BECOME MORE MURKY ON SUNDAY WHEN A BROAD WESTERN CONUS TROUGH
DEVELOPS...AND SMALLER SCALE SHORTWAVES MOVE THROUGH THE TROUGH
TOWARDS THE WESTERN GREAT LAKES.  THE GEM/GFS/ECMWF AGREE PRETTY
WELL WITH THE FIRST OF THESE SHORTWAVES THEN DIVERGE THEREAFTER.
WILL FOLLOW A BLEND OF THE THREE MODELS THROUGH SUNDAY BEFORE
LETTING THE EXTENDED INITIALIZATION TAKE OVER.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...AN UPPER TROUGH WILL MOVE
OVERHEAD ON THURSDAY NIGHT.  MOISTURE IS DEEPEST ACROSS NORTHERN WI
AND WILL CONTINUE TO HAVE THE HIGHEST CHANCES OF LIGHT SNOW THERE.
NOT EXPECTING MUCH ACCUMS THOUGH.  CYCLONIC FLOW BENEATH THE UPPER
TROUGH WILL CONTINUE ON FRIDAY AND INTO FRIDAY NIGHT.  PERIODS OF
SNOW SHOWERS WILL THEREFORE CONTINUE ACROSS THE NORTH DURING THIS
PERIOD.  WOULDNT BE SURPRISED IF FLURRIES OCCURRED FURTHER SOUTH
THOUGH.  TEMPS WILL BE MUCH CLOSER TO NORMAL OVER THIS TIME.

REST OF THE FORECAST... SURFACE RIDGING FINALLY MOVES INTO THE
REGION ON SATURDAY.  SHOULD SEE SOME CLEARING FOR A TIME AS THE LOW
CLOUDS DEPART.  MID AND HIGH CLOUDS WILL BE INCREASING HOWEVER LATER
SATURDAY INTO SUNDAY AHEAD OF THE NEXT SYSTEM.  THIS SYSTEM SHOULD
ARRIVE LATER SUNDAY INTO SUNDAY NIGHT BEFORE PULLING OUT ON MONDAY.
ACCUMULATING SNOWFALL LOOKS POSSIBLE OVER NORTH-CENTRAL WI WITH THIS
SYSTEM...AND WILL ADD A MENTION TO THE HWO. ANOTHER SYSTEM THEN
ARRIVES MIDWEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 540 AM CST WED DEC 16 2015

MAINLY IFR CIGS EXPECTED THIS MORNING WITH AREAS OF MVFR VSBYS
DUE TO MIXED PCPN AND FOG. PCPN TYPE EXPECTED TO BE MAINLY RAIN
FROM EAST CENTRAL WI TO LIGHT WINTRY MIX OF FREEZING
RAIN...SLEET...AND SNOW BEFORE CHANGING TO MOSTLY RAIN LATER THIS
MORNING. SOME IMPROVEMENT IN CIGS EXPECTED THIS AFTERNOON AND
CONTINUING INTO TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Dec 16, 3:47 AM CST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CST WED DEC 16 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
347 AM CST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RUNOFF FROM RECENT HEAVY RAIN WILL CONTINUE TO CAUSE HIGH FLOW
RATES ON AREA RIVERS AND STREAMS. BE SURE TO MONITOR THE LATEST
FLOOD WARNINGS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE
IF YOU LIVE IN A FLOOD PRONE AREA.

A MIX OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW IS EXPECTED
OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY THIS
MORNING. A GLAZE OF ICE MAY RESULT IN HAZARDOUS TRAVEL CONDITIONS
ON ANY UNTREATED ROADS ACROSS THE NORTHWOODS EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MINOR FLOODING MAY CONTINUE ON SOME RIVERS DURING THE MID TO LATE
PART OF THE WORK WEEK. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD
LISTEN FOR LATER INFORMATION.

THERE IS A CHANCE OF ACCUMULATING SNOWFALL OVER NORTH-CENTRAL
WISCONSIN SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. PLEASE
RELAY REPORTS OF FLOODING OR FREEZING PRECIPITATION TO THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-171000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
347 AM CST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

KURIMSKI/MPC

In the hours before

Special weather statement, Dec 16, 3:03 AM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
303 AM CST WED DEC 16 2015

WIZ005-010>013-018>021-030-161215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-
303 AM CST WED DEC 16 2015

...LIGHT WINTRY MIX POSSIBLE OVERNIGHT...

LOOK FOR A LIGHT WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW
ACROSS NORTH CENTRAL AND PARTS OF CENTRAL AND NORTHEAST WISCONSIN
EARLY THIS MORNING. THE PRECIPITATION SHOULD MIX WITH RAIN TOWARD
DAYBREAK...AND TURN TO ALL RAIN FOR THE REST OF THE MORNING HOURS.

THOUGH AMOUNTS SHOULD BE LIGHT...EVEN A LITTLE BIT OF FREEZING
RAIN OR MIX WILL CAUSE UNTREATED ROADS TO BECOME SLIPPERY. PLEASE
USE EXTRA CAUTION IF YOU PLAN TRAVEL IN THE AREA OVERNIGHT AS WELL
AS FOR THE MORNING COMMUTE.

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 9:38 PM CSTRiver Flood WarningGRBWood24 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.